FLUDREX 24TAB

FLUDREX 24TAB

1.220 KD
sku: 12427
Size: 24 Tabs

Availability: In stock

Fludrex relieves nasal congestion, dry cough & fever in influenza

Description

Details

FLUDREX is used for relieving nasal congestion and rhinorrhea, lowering temperature due to common cold & flu and relieving pain and headache

It contains recommended dose of Paracetamol to ease aches, pains and lower body temperature

Pseudoephedrine HCI to clear a stuffy nose

Chlorpheniramine maleate is an antihistamine of short duration of action with less sedative effect than other antihistamines

Additional Information

Additional Information

Brands

No

Size

24 Tabs

Directions of use

Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.

Active Ingredients

Paracetamol 400 mg Pseudoephedrine Hydrochloride 30 mg Caffeine Anhydrous 32 mg Chlorpheniramine Maleate 3 mg

Indication

Fludrex relieves nasal congestion, dry cough & fever in influenza

Skin Type

No

Reviews